Effexor withdrawal


Friday, Mar 11, 2005

Effexor withdrawal

Posted by Chris on 10/26/04 at 12:12 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

It took me 3 months, but I finally took my last pill on Thursday. Aside from the brain chills, what feels like sonic booms in my ears, an alarming sensitivity to any kind of noise, and only mild leg cramps – I am now itching like a mad thing. I went to bed at 11am, woke up itching, went to lie on the couch thinking it might be the detergent, but can’t stop. Now I know I’m in for a long night. I came to this site hoping I would find some other mention of it, but maybe it’s not that common. Does anyone else itch – so bad, that you could tear layers of skin off?

Also, when can I expect to regain control of my eyes and get my balance back?

Chris.


Replies
Posted By # Date & Time

Re: Effexor withdrawal
Edith 0 02/17/05 09:48 AM

Re: Effexor withdrawal
margee 0 10/31/04 07:21 PM


Submit Your Reply
Your Name
Your Email
Topic
Message